Answered by: Dr Nur Syuhada binti Zulkifli
About being pregnant
Hello, thank you for reaching out to us.
We understand the problem you are currently experiencing. Based on your statement, there are several reasons that can cause you to experience such problems, such as:
For your information, there are several side effects of emergency contraception. Among it are:
On top of that, it is advisable that the emergency contraception should not be used routinely as it contains high amount of hormone and this could disrupt your hormonal balance in your body. The emergency contraception greatly reduces the risk of accidental pregnancy if taken within 72 hours after sexual activity and the risk can be reduced even better when your partner is wearing a condom.
This is just our general description of your problem. If you have further questions, please contact us at (DoctorOnCall) to speak with our doctor in person. Thank you.